Alert archive / Oklahoma / Special Weather Statements in 2012

Special Weather Statement, NWS Tulsa, OK

July 19, 2012Wagoner County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Jul 19, 2012, 6:39 PM CDT for Wagoner County, Oklahoma. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2012, 6:39 PM CDT (23:39 UTC)
Expired
Jul 19, 2012, 7:15 PM CDT
In force
36 min
Issued by
NWS Tulsa, OK

County Wagoner County, OK

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:54 PM CDTTSTM WND GST 652 W Haskell, OKTHUNDERSTORM WINDS ESTIMATED TO 65 MPH ON WEST SIDE OF HASKELL. 4 INCH DIAMETER TREE SNAPPED AND OTHER TREE LIMB DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1428 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

077 
WWUS84 KTSA 192339
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT THU JUL 19 2012

OKZ066-067-070-200015-
MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
639 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OKMULGEE AND SOUTHWESTERN WAGONER

AT 640 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HASKELL...
MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...CHOSKA...STONEBLUFF...REDBIRD...JAMESVILLE AND
HASKELL.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3590 9580 3590 9576 3596 9576 3590 9553
      3572 9563 3583 9584
TIME...MOT...LOC 2340Z 293DEG 7KT 3584 9568

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 19, 3:02 PM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jul 19, 3:02 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT THU JUL 19 2012

.DISCUSSION...
MAIN WEATHER STORY WILL REMAIN THE EXCESSIVE HEAT FOR THE NEXT
SEVERAL DAYS AS HIGH PRESSURE ALOFT REMAINS ENTRENCHED OVER
THE CENTRAL PLAINS.  COULD SEE A FEW ISOLATED THUNDERSTORMS THIS
AFTERNOON ACROSS FAR NORTHWEST ARKANSAS IN THE HIGHER TERRAIN.
PRECIPITATION COVERAGE WILL LIKELY REMAIN MINIMAL...BUT MAY
ADD SLIGHT CHANCE POPS IN A FEW AREAS DEPENDING ON THE LATEST
RADAR TRENDS.

WEAK FRONTAL BOUNDARY EXPECTED TO PUSH INTO NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS BY EARLY FRIDAY AFTERNOON.  ALONG/SOUTH OF
BOUNDARY...TEMPERATURES ARE EXPECTED TO SOAR INTO THE 105 TO 110
DEGREE RANGE WITH THE HOTTEST CONDITIONS AROUND THE ARKANSAS
RIVER VALLY.  HAVE EXTENDED THE HEAT ADVISORY THROUGH FRIDAY WHICH
MATCHES THE TIME FRAME OF THE ONGOING EXCESSIVE HEAT WARNING.

SLIGHTLY COOLER AIR TRIES TO WORK INTO THE AREA ON SATURDAY AS
WEAK SURFACE HIGH PRESSURE SHIFTS INTO THE NORTHEAST STATES.
UPPER RIDGE HOWEVER WILL REMAIN OVER THE CENTRAL PLAINS AND WILL
LIKELY BE THE DOMINATE FEATURE AS ABOVE NORMAL TEMPERATURES CONTINUE
INTO THE EARLY PART OF NEXT WEEK.  UPPER RIDGE DOES SLOWLY WEAKEN
WITH TIME AND BEGINS TO SHIFT EAST...SO LOWERED HIGH TEMPS BY A
DEGREE OR SO EACH DAY THROUGH THE REMAINDER OF THE EXTENDED PERIODS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79 108  75 104 /  10   0  10  10
FSM   77 105  77 102 /  10  20  10  10
MLC   75 103  75 102 /  10  10  10  10
BVO   73 106  70 104 /  10   0  10  10
FYV   72 100  71  98 /  10  10  10  10
BYV   75  99  72  98 /  10  10  10  10
MKO   76 108  75 104 /  10   0  10  10
MIO   74 103  74 101 /  10   0  10  10
F10   77 109  75 103 /  10  10  10  10
HHW   77 101  78 100 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 9 PM FRIDAY FOR OKZ055-OKZ060.

     EXCESSIVE HEAT WATCH FROM 1 PM SATURDAY TO 7 PM MONDAY FOR
     OKZ060.

     HEAT ADVISORY UNTIL 9 PM FRIDAY FOR OKZ049-OKZ053-OKZ054-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
     OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-
     OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 9 PM FRIDAY FOR ARZ019-ARZ020.

     EXCESSIVE HEAT WARNING UNTIL 9 PM FRIDAY FOR ARZ029.

     EXCESSIVE HEAT WATCH FROM 1 PM SATURDAY TO 7 PM MONDAY FOR
     ARZ029.

&&

SHORT TERM...14
LONG TERM....12
Hazardous weather outlook, Jul 19, 4:39 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
439 PM CDT THU JUL 19 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
439 PM CDT THU JUL 19 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SIGNIFICANT WINDS.
	RISK...NIL.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
DANGEROUSLY HOT TEMPERATURES CONTINUE OVER MUCH OF THE AREA THIS
AFTERNOON WITH HEAT INDICES FROM 105 TO 110 ACROSS MOST OF
NORTHEAST OKLAHOMA. THUNDERSTORMS WILL CONTINUE TO MOVE INTO FAR
NORTHEAST OKLAHOMA OUT OF SOUTHERN KANSAS INTO THE VERY HOT
AIRMASS. A FEW STORMS WILL HAVE THE POTENTIAL FOR DAMAGING
DOWNBURST WINDS THROUGH THE EARLY EVENING...BEFORE STORMS
DISSIPATE AFTER SUNSET.

ADDITIONALLY..CONTINUED DRY CONDITIONS AND OCCASIONAL GUSTY WINDS WILL
ENHANCE THE WILDFIRE DANGER ACROSS THE REGION THE REMAINDER OF
THIS AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY THROUGH WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS
HEAT POTENTIAL.

EXTENDED DISCUSSION...
AN EXTENDED PERIOD OF EXCESSIVE HEAT WILL AFFECT THE ENTIRE REGION
AND PREVAIL AT LEAST INTO EARLY NEXT WEEK. AFTERNOON HEAT INDEX
VALUES ABOVE 105 DEGREES ARE LIKELY...WITH OVERNIGHT LOW
TEMPERATURES REMAINING QUITE WARM. ABUNDANT DORMANT VEGETATION
EXISTS DUE TO THE ONGOING DROUGHT COMBINED WITH HOT AND BREEZY
AFTERNOONS WILL RESULT IN DAILY FIRE WEATHER CONCERNS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
RESPONSES TO EXCESSIVE HEAT CONDITIONS WILL LIKELY BE NEEDED...
PARTICULARLY FRIDAY THROUGH MONDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 19, 4:36 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
436 PM CDT THU JUL 19 2012

ARZ002-192200-
CARROLL AR-
436 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CARROLL

AT 436 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
BLUE EYE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BLUE EYE...OAK GROVE...DENVER AND
COIN.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3626 9330 3647 9359 3651 9353 3650 9330
      3649 9329 3626 9329
TIME...MOT...LOC 2136Z 312DEG 14KT 3647 9341
Special weather statement, Jul 19, 5:04 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT THU JUL 19 2012

OKZ054>056-061-192245-
NOWATA OK-OSAGE OK-ROGERS OK-WASHINGTON OK-
504 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN NOWATA...EASTERN OSAGE...NORTHERN ROGERS AND
     WASHINGTON

AT 505 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF TALLANT TO 5 MILES EAST OF
DEWEY...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...NOWATA...DELAWARE...WATOVA...NEW
ALLUWE...TALALA...PAWHUSKA...AVANT...WYNONA...WOLCO...BARNSDALL...
PERSHING...TALLANT...NELAGONEY...OKESA...BARTLESVILLE...RAMONA...
OCHELATA...DEWEY AND OSAGE HILLS STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3669 9644 3688 9570 3655 9542 3641 9627
TIME...MOT...LOC 2205Z 315DEG 10KT 3663 9615 3677 9585
Special weather statement, Jul 19, 5:06 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT THU JUL 19 2012

ARZ002-192245-
CARROLL AR-
506 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CARROLL

AT 506 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER COIN...MOVING
SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...DENVER...GREEN FOREST...DELMAR...CARROLLTON AND COIN.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3611 9331 3612 9333 3637 9352 3648 9330
      3646 9329 3615 9329
TIME...MOT...LOC 2206Z 315DEG 10KT 3634 9336
Special weather statement, Jul 19, 5:45 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT THU JUL 19 2012

OKZ054>057-059>062-192315-
CRAIG OK-MAYES OK-NOWATA OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA
OK-WASHINGTON OK-
545 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN CRAIG...NORTHWESTERN MAYES...SOUTHERN NOWATA...
     SOUTHERN OSAGE...PAWNEE...ROGERS...NORTHERN TULSA AND WASHINGTON

AT 544 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 15
MILES WEST OF RALSTON TO 5 MILES NORTHEAST OF HOMINY TO 5 MILES
SOUTHEAST OF OOLOGAH TO 7 MILES NORTHEAST OF NEW ALLUWE...MOVING
SOUTH AT 15 MPH.

A LARGE PORTION OF SOUTHWESTERN CRAIG...NORTHWESTERN MAYES...SOUTHERN
NOWATA...SOUTHERN OSAGE...PAWNEE...ROGERS...NORTHERN TULSA AND
WASHINGTON COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 615 PM
CDT.

ANY OF THE STORMS WITHIN THIS LINE WILL BE CAPABLE OF PRODUCING WIND
GUSTS TO 50 MPH. THE STRONG WINDS MAY OCCUR WELL AHEAD OF THE
RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3659 9704 3659 9699 3654 9696 3659 9690
      3655 9634 3677 9574 3687 9519 3650 9510
      3623 9548 3627 9693 3633 9694 3633 9704
      3651 9704 3654 9698 3657 9699
TIME...MOT...LOC 2244Z 358DEG 14KT 3650 9701 3646 9634
          3640 9563 3667 9539
Special weather statement, Jul 19, 6:15 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT THU JUL 19 2012

OKZ054-055-057-059>062-064-067-192345-
CRAIG OK-CREEK OK-MAYES OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA
OK-WAGONER OK-WASHINGTON OK-
615 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG...NORTHWESTERN CREEK...MAYES...SOUTHERN OSAGE...
     PAWNEE...ROGERS...NORTHERN TULSA...NORTHWESTERN WAGONER AND
     SOUTHERN WASHINGTON

AT 614 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF PAWNEE TO 2 MILES SOUTHEAST OF
BLACKBURN TO 2 MILES SOUTHWEST OF OWASSO TO 3 MILES SOUTH OF BIG
CABIN...MOVING SOUTHEAST AT 20 MPH.

A LARGE PORTION OF SOUTHERN CRAIG...NORTHWESTERN CREEK...MAYES...
SOUTHERN OSAGE...PAWNEE...ROGERS...NORTHERN TULSA...NORTHWESTERN
WAGONER AND SOUTHERN WASHINGTON COUNTIES WILL BE AFFECTED BY THESE
STORMS THROUGH 645 PM CDT.

ANY STORMS WITHIN THIS LINE WILL BE CAPABLE OF PRODUCING WIND GUSTS
TO 50 MPH. GUSTY WINDS MAY OCCUR WELL AHEAD OF ANY RAINFALL.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3652 9701 3653 9676 3649 9590 3659 9517
      3626 9503 3605 9573 3612 9642 3615 9663
      3617 9683 3624 9682 3624 9692 3633 9693
      3633 9704 3651 9704
TIME...MOT...LOC 2314Z 330DEG 16KT 3640 9702 3633 9657
          3625 9588 3649 9522
Special weather statement, Jul 19, 6:39 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT THU JUL 19 2012

OKZ066-067-070-200015-
MUSKOGEE OK-OKMULGEE OK-WAGONER OK-
639 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     NORTHEASTERN OKMULGEE AND SOUTHWESTERN WAGONER

AT 640 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HASKELL...
MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...CHOSKA...STONEBLUFF...REDBIRD...JAMESVILLE AND
HASKELL.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3590 9580 3590 9576 3596 9576 3590 9553
      3572 9563 3583 9584
TIME...MOT...LOC 2340Z 293DEG 7KT 3584 9568

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 4:02 AM CDTExcessive Heat WarningTSATulsa, Washington29 hr
Jul 19, 4:02 AM CDTHeat AdvisoryTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more4 days
Jul 19, 4:28 PM CDTSpecial Weather StatementTSANowata, Washington32 min
Jul 19, 4:40 PM CDTSevere Thunderstorm WarningTSACraig, Nowata21 min
Jul 19, 5:04 PM CDTSpecial Weather StatementTSAWashington41 min
Jul 19, 5:45 PM CDTSpecial Weather StatementTSACraig, Nowata, Pawnee, Rogers, Washington30 min
Jul 19, 6:15 PM CDTSpecial Weather StatementTSAMayes, Pawnee, Rogers, Tulsa30 min
Jul 19, 6:45 PM CDTSpecial Weather StatementTSARogers, Tulsa30 min
Jul 19, 4:36 PM CDTSpecial Weather StatementTSACarroll24 min
Jul 19, 5:06 PM CDTSpecial Weather StatementTSACarroll39 min

Nearby

Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.